# SDR COMA0160028

- Difficulty date: December 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 13,476 hours, 13,400 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 864808
- Part serial: C443
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,216 hours, 2,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N.L.G. DID NOT RETRACT.  REPLACED THE PSEU.
